Azilect


#1

I am getting to the point where I think that Azilect is causing my body’s bloating and swelling.
Anybody else having side effects with Azilect?


#2

Hi @Hubby,

Have you raised this with your Parkinson’s nurse? If not, it would probably be a good idea to consult with either your GP or Parkinson’s nurse about it. It could also have something to do with your diet so maybe your doctor could refer you to a nutritionist to explore this further.

If you don’t receive any responses on this, please don’t forget that you can always speak to one of our advisers via our helpline on 0808 800 0303.

Best wishes,
Reah


#3

Thanks Rhea.
I am eating really dirty at the moment.
I have always been careful with my diet and eaten like an athlete for 45 years.
I have been vegetarian for over 30 years.
A lack of pleasure from other sources seems to have led me to food.
I have put on masses of weight as I have given up excercising as well.
I just can’t be bothered.
A normal trait of Parkinson’s???
How much does it cost to phone the helpline?
Regards
Hubby


#4

I’ve been taken Azilect for about 5yrs and I can’t say a bad thing about it helped my balance & walking


#5

Thanks Gus


#6

Hi @Hubby,

Apologies for my delayed response.

Yes, our helpline is free and Parkinson’s can affect your diet. We have a section on diet on our website that you may want to check out. https://www.parkinsons.org.uk/information-and-support/diet

Do take cares.

Best wishes,
Reah


#7

Thanks Reah!!
H